# SDR FDEA201908161904

- Difficulty date: August 16, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR: NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING FOUND CRACKED. NOSE LANDING GEAR RIGHT HAND TRUNNION CRACKED FITTING REPAIRED AS PER MD-11 SRM   53-10-14-2R REPAIR 2 FIGURE 202, REPAIR CLASSFIED AS MAJOR PER GMM 6-2-100. INITIAL   INSPECTION TO BE CARRIED OUT AFTER 1500 FLIGHT CYCLE AND REPETITIVE INSPECTION TO   BE CARRIED OUT EVERY 1500 FLIGHT CYCLE BY HIGH FREQUENCY EDDY CURRENT OR LIQUID   PENETRANT INSPECTION PER MD-11 SRM 53-10-14-2R TABLE 201 FIGURE 202 REPAIR 2.
